Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 13, Issue 2, 2011
Metadata
 

Local simplicity, topology, and sets of finite perimeter
David G. Caraballo
pp. 171–189
Abstract | Full-Text PDF (251 KB) | Metadata

On the Hölder regularity of the landscape function
Alessio Brancolini and Sergio Solimini
pp. 191–222
Abstract | Full-Text PDF (299 KB) | Metadata

Free boundary regularity for a problem with right hand side
Daniela De Silva
pp. 223–238
Abstract | Full-Text PDF (185 KB) | Metadata

Interface conditions for limits of the Navier–Stokes–Korteweg model
Katharina Hermsdörfer, Christiane Kraus and Dietmar Kröner
pp. 239–254
Abstract | Full-Text PDF (220 KB) | Metadata

The effective energy in the Allen–Cahn model with deformation
M. Šilhavý
pp. 255–270
Abstract | Full-Text PDF (192 KB) | Metadata

Asymptotic behaviour of a nonlinear parabolic equation with gradient absorption and critical exponent
Razvan Gabriel Iagar, Philippe Laurençot and Juan Luis Vázquez
pp. 271–295
Abstract | Full-Text PDF (284 KB) | Metadata